Facing the Beast

Discussion in 'Support' started by hartje5, Jun 14, 2016.

tinnitus forum
    1. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      I've been on the T emotional roller coaster ride for 6 month now. My T was so bad in the first two month I would have ear drum pain, the feeling of ever changing fluid behind my eardrums and sudden loud explosions of sound next to an extremely loud ultra high pitch squeal moving through my head, throat and both ears. I had H and sounds would completely change. The sound explosions really traumatized me. The suicidal thoughts traumatized me, I lost my father that way. I was put on Xanax and Mirtazapine by a psychiatrist. Xanax took away my H and nausea and made my T settle more in one place.

      The medication makes it hard to live my life. I'm tired all the time. I have a heart condition so have always had less energy than most people. I'm going to face the beast and taper Xanax. I'm scared though, should I be doing this?

      I would love to hear from people who quit Xanax and want to know what happend to their T.
       
    2. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      Is there no one out there who is going through / has gone through a similar situation?
       
    3. Beste
      Disappointed

      Beste Member

      Tinnitus Since:
      02/16/2016
      Cause of Tinnitus:
      Benzo/Clonazepam, Stress
      I got my tinnitus from clonazepam(a member of benzodiazepine family) so please please do it very very slowly. Search for Ashton Method to taper a benzo. She is like the God of benzodiazepines. You may find a expert of benzos and ask for a taper schedule.
       
    4. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      Thanks so much for your reply Beste. I'm tapering really slowly. I'm now taking o,25 IR x 2 day. Start tapering this friday by 0,0625, than 0,0625 the next week. It will take me three month to totally get off Xanax.

      The only way forward is through....
       
    5. Beste
      Disappointed

      Beste Member

      Tinnitus Since:
      02/16/2016
      Cause of Tinnitus:
      Benzo/Clonazepam, Stress
      It is good that you are tapering slowly. But you may need to first switch clonazepam then valium etc. I think you still need to ask about it on Benzo Buddies.

      Take care
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.